Cellularity of a suspension arc

Doyle, P. H.: Cellularity of a suspension arc. Acta scientiarum mathematicarum, (27) 3-4. p. 251. (1966)

[img] Cikk, tanulmány, mű

Download (709kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1966
Volume: 27
Number: 3-4
Page Range: p. 251
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 251. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14126

Actions (login required)

View Item View Item